MAUDE Adverse Event Report: SEE H.10 GALAXY G3 MINI 2.5MM X 3.5CM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

SEE H.10 GALAXY G3 MINI 2.5MM X 3.5CM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number GLM925035
Medical Device Problem Codes Separation Failure (2547); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No.: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.Physical manufacturer name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)).Initial reporter email address is not available.[conclusion]: the healthcare professional reported that during the procedure, the galaxy g3 mini 2.5mm x 3.5cm coil (glm925035 / l12395) was completely advanced into the aneurysm and the physician made multiple attempts to detach the coil using different positioning strategies.The galaxy g3 mini coil eventually detached and was implanted in the aneurysm after an approximately 7 attempts were made.There was no report of any patient consequence or adverse event.Based on complaint information, the galaxy g3 mini 2.5mm x 3.5cm coil remains implanted and is thus not available for return.A review of manufacturing documentation associated with this lot (l12395) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.With the limited information available and without the product available for analysis, the reported customer complaint that the galaxy g3 mini 2.5mm x 3.5cm coil had some difficulty with detachment when it was advanced into the aneurysm could not be confirmed.The coil finally detached and was implanted in the aneurysm.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, the galaxy g3 mini 2.5mm x 3.5cm coil (glm925035 / l12395) was completely advanced into the aneurysm and the physician made multiple attempts to detach the coil using different positioning strategies.The galaxy g3 mini coil eventually detached and was implanted in the aneurysm after an approximately 7 attempts were made.There was no report of any patient consequence or adverse event.

Brand Name
GALAXY G3 MINI 2.5MM X 3.5CM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA
MDR Report Key8087077
Report Number3008114965-2018-00796
Device Sequence Number1619999
Product Code KRD
UDI-Device Identifier10886704080268
UDI-Public10886704080268
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue NumberGLM925035
Device Lot NumberL12395
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1